Tennessee, 2007Hail and Damaging Winds in Tennessee, November 5, 2007
November 5, 2007 · NWS OHX · 3 events in 2 counties and zones
A cold front moved through Middle Tennessee on the evening of Nov. 5, 2007.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved through Middle Tennessee on the evening of Nov. 5, 2007. Davidson and Rutherford Counties had reports of severe weather...that is large hail and strong damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Nov 5, 2:21 PM CST, 2 hours 49 minutes earlier.
Area forecast discussion, Nov 5, 2:21 PM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
221 PM CST MON NOV 5 2007
.DISCUSSION...LOW PRESSURE WAS LOCATED OVER THE GREAT LAKES WITH
COLD FRONT TRAILING TO IND AND FSM. THIS FRONT WILL CONTINUE TO
ACCELERATE LATE TODAY...CROSSING MID TN BY 06Z. SCATTERED SHOWERS
AND STORMS AR EXPECTED TO FILL IN ALONG BOUNDARY...ALTHOUGH
COVERAGE MAY BE SCATTERED SOME AREAS. RAINFALL AMOUNTS WILL BE
UNIMPRESSIVE WITH RAPID MOVEMENT OF FRONT. AN ISOLATED STRONG TO
SEVERE CELL WITH LARGE HAIL OR BRIEF STRONG WIND REMAINS A
POSSIBILITY LATE THIS AFTERNOON.
MAIN STORY WITH FRONTAL PASSAGE WILL BE SIGNIFICANTLY COOLER AIR.
TEMPERATURES ARE IN THE 70S THIS AFTERNOON...AND READINGS WILL
FALL INTO THE 30S MANY AREAS EARLY TUESDAY MORNING. TUESDAY WILL
BE PARTLY SUNNY AND CHILLY WITH HIGHS MAINLY IN THE LOWER 50S.
THE SOMEWHAT GUSTY NORTHWEST WIND WILL MAKE IT FEEL COOLER.
THE COLD DRY AIR MASS ALONG WITH CLEAR SKIES AND DIMINISHING WINDS
WILL BRING COLD TEMPERATURES FOR TUESDAY NIGHT...PERHAPS A HARD
FREEZE MANY AREAS. THIS HAS BEEN ADDRESSED IN HAZARDOUS WEATHER
OUTLOOKS AND SPECIAL WEATHER STATEMENTS.
DRY WX SHOULD CONTINUE THROUGH THE END OF THE WEEK. ANOTHER
CLIPPER SYSTEM WILL PASS TO OUR NORTH ON THURSDAY. WE WILL SEE
INCREASED CLOUDINESS BUT NO RAIN EXPECTED FOR NOW. HEIGHTS WILL
RISE OVER THE WEEKEND WITH TEMPERATURES CLIMBING A LITTLE ABOVE
NORMAL. A SYSTEM TO OUR NORTHWEST WILL SWING A SWATH OF MOISTURE
OVER THE ARA SUNDAY...WITH A SLIGHT RAIN CHANCE. ANOTHER MORE
SIGNIFICANT SYSTEM WILL DEVELOP OVER THE PLAINS AND WILL SWING A
FRONT AND BETTER RAIN CHANCE INTO THE REGION MONDAY AND TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 40 54 29 54 / 50 0 0 0
CLARKSVILLE 37 52 28 54 / 40 0 0 0
CROSSVILLE 37 48 25 51 / 70 0 0 0
COLUMBIA 41 55 29 55 / 60 0 0 0
LAWRENCEBURG 42 55 29 56 / 60 0 0 0
WAVERLY 39 53 28 55 / 50 0 0 0
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR TNZ005>011-
022>034-059-062>066-078-080.
&&
13
Hazardous weather outlook, Nov 5, 10:45 AM CST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1045 AM CST MON NOV 5 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-061130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1045 AM CST MON NOV 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
AN APPROACHING COLD FRONT WILL BRING GUSTY WINDS TO THE AREA TODAY.
A LAKE WIND ADVISORY WILL BE IN EFFECT UNTIL 6 PM FOR THE NORTHERN
TWO THIRDS OF THE MID STATE...WHERE WIND GUSTS OVER 30 MPH ARE
EXPECTED. THE GUSTY WINDS WILL ALSO ENHANCE FIRE DANGER...SO A RED
FLAG WARNING IS IN EFFECT FOR MOST OF THE MID STATE UNTIL 6 PM.
THE APPROACHING FRONT WILL ALSO BRING A CHANCE FOR THUNDERSTORMS
THIS AFTERNOON AND EVENING. THE NORTHWEST PARTS OF MIDDLE TENNESSEE
ARE IN A SLIGHT RISK FOR SEVERE WEATHER. THIS SLIGHT RISK INCLUDES
CLARKSVILLE...CAMDEN...DOVER AND WAVERLY. STORMS COULD PRODUCE
STRONG WINDS AND LARGE HAIL. ANY SEVERE STORMS THAT DEVELOP IN
NORTHWEST MIDDLE TENNESSEE SHOULD WEAKEN AS THEY MOVE FARTHER SOUTH
AND EAST LATE IN THE EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
FROST AND FREEZING TEMPERATURES COULD OCCUR TUESDAY NIGHT AND
POSSIBLY AGAIN WEDNESDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING OVER
NORTHWEST MIDDLE TENNESSEE.
13
Thunderstorm Wind, Davidson
- When
- November 5, 5:10 PM CST
- Where
- Davidson County, Nashville to Antioch
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.170, -86.780
Trees and power lines were down around the county.
Hail, Davidson
- When
- November 5, 5:10 PM CST
- Where
- Davidson County, 5 mi S of Nashville
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.098, -86.780
Quarter size hail reported in the Crieve Hall area of Nashville.
Thunderstorm Wind, Rutherford
- When
- November 5, 5:40 PM CST
- Where
- Rutherford County, Smyrna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.980, -86.530
Numerous trees were blown down in Smyrna.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Smoke in Oregon, November 5, 200710 injured · $100,000 · 1 event
- Strong Wind in Wisconsin, November 5, 2007$96,000 · 20 events
- Hail and Damaging Winds in Kentucky, November 5, 20072 injured · $20,000 · 55 kt wind · 8 events
- Hail in Ohio, November 5, 2007$25,000 · 1.25 in hail · 16 events
- Tornado in Kentucky, November 5, 2007$50,000 · EF0 · 1 event
- Hail and Damaging Winds in Kentucky, November 5, 2007$20,000 · 65 kt wind · 3 events
- Winter Storm and High Wind in Michigan, November 5 to 7, 200750 kt wind · 8 events
- Hail in Kentucky, November 5, 2007$3,000 · 0.88 in hail · 3 events
- Lake-Effect Snow in Wisconsin, November 5 to 6, 20072 events
- High Wind in Alaska, November 5, 200766 kt wind · 1 event
- Hail in Kentucky, November 5, 20070.88 in hail · 1 event
- Blizzard in Alaska, November 5, 20071 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 64233, 64234, 64235.